Alert archive / New Mexico / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 83, NWS Albuquerque, NM

June 19, 2008Colfax County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 19, 2008, 2:12 PM MDT for Colfax County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2008, 2:12 PM MDT (20:12 UTC)
Expired
Jun 19, 2008, 2:45 PM MDT
In force
33 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Colfax County, NM

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 12:49 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2008-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2008-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3848 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 192012
SVRABQ
NMC007-192045-
/O.NEW.KABQ.SV.W.0083.080619T2012Z-080619T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
212 PM MDT THU JUN 19 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 245 PM MDT

* AT 208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF SUGARITE...OR ABOUT 6 MILES NORTHWEST OF RATON...AND MOVING
  NORTHEAST AT 31 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RATON PORT OF ENTRY...
  RURAL EXTREME NORTH CENTRAL COLFAX COUNTY...

LAT...LON 3699 10418 3687 10423 3680 10462 3698 10471
TIME...MOT...LOC 2012Z 244DEG 27KT 3698 10445

$$

GUYER
1 follow-up statement
000 
WWUS55 KABQ 192046
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
246 PM MDT THU JUN 19 2008

NMC007-192056-
/O.EXP.KABQ.SV.W.0083.000000T0000Z-080619T2045Z/
COLFAX-
246 PM MDT THU JUN 19 2008

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR NORTH CENTRAL COLFAX
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR NORTHEASTERN NEW MEXICO.

LAT...LON 3699 10418 3687 10423 3680 10462 3698 10471
TIME...MOT...LOC 2012Z 244DEG 27KT 3698 10445

$$

GUYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:37 AM MDT, 10 hours 35 minutes earlier.

Area forecast discussion, Jun 19, 3:37 AM MDT, 10 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 AM MDT THU JUN 19 2008

.DISCUSSION...
IN THE SHORT TERM...A 596H5 CENTERED IN SOUTHERN CHIHUAHUA RIDGING
WEST INTO BAJA CALIFORNIA...WITH A WEAKENING FLAT RIDGE OVER
COLORADO AND NEW MEXICO. THE DYNAMICS ASSOCIATED WITH A H5 SHORTWAVE
TROUGH IN WESTERN OKLAHOMA IS GENERATING A MESOSCALE CONVECTIVE
SYSTEM MOVING INTO NORTH TEXAS ALONG THE RED RIVER.  THIS SHORTWAVE
TROUGH WILL PUSH A BACKDOOR COLD FRONT INTO NEW MEXICO BEGINNING
LATE THURSDAY AND EARLY FRIDAY.  EXPECT STRONG CONVECTIVE
ACTIVITY...SOME SEVERE THUNDERSTORMS WITH DAMAGING HAIL...TODAY IN
NORTHEAST AND EASTERN SECTIONS OF NEW MEXICO...ROUGHLY EAST OF A
LINE FROM RATON TO TUCUMCARI TO CLOVIS.  EXPECT MODERATE EAST WINDS
THROUGH THE MOUNTAIN GAPS IN AND AROUND ABQ THIS EVENING AND AGAIN
TOMORROW EVENING WILL MARK THE PROGRESSION OF THIS MORE MOIST AIR
MASS ACROSS THE STATE. NAM12 MODELS SHOW BOUNDARY LAYER MOISTURE
ADVECTING THROUGH THE ENTIRE STATE BY SATURDAY AFTERNOON. AS A
RESULT...WE SHOULD SEE AFTERNOON AND EVENING CONVECTIVE ACTIVITY
MOVE INTO CENTRAL NEW MEXICO FRIDAY AND WESTERN NEW MEXICO ON
SATURDAY THROUGH EARLY SUNDAY.

IN THE LONG TERM...THE DOMINANT DRY HIGH PRESSURE CENTERED OVER
CHIHUAHUA TODAY WILL WILL MOVE INTO THE PACIFIC WEST OF BAJA
CALIFORNIA ON SUNDAY TEMPORARILY WEAKENING THE HIGH PRESSURE RIDGE
OVER NEW MEXICO THROUGH TUESDAY.  HOWEVER...GFS AND ECMWF LONG RANGE
MODELS ESTABLISH A NEW 500 MB HIGH PRESSURE RIDGE THAT EXTENDS FROM
LA TO TX TO NM WITH CENTERS IN WEST TX AND LA.

&&

.AVIATION...
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG AND JUST
EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON BRINGING BRIEF
PERIODS OF LOCALIZED MVFR TO IFR CONDITIONS. LARGE HAIL AND GUSTY
WINDS WILL ALSO BE POSSIBLE...PARTICULARLY EAST OF A KRTN TO KTCC TO
KCVN LINE. AFTER SUNSET...ONGOING STORMS AND ASSOCIATED OUTFLOW
BOUNDARIES IN EXTREME EASTERN NM AND WEST TX WILL ALLOW LOW LEVEL
MOISTURE TO SURGE WESTWARD TOWARD THE RIO GRANDE VALLEY. LOW LEVEL
CLOUDS WILL BE POSSIBLE THURSDAY NIGHT WITH WIDESPREAD MVFR TO
ISOLATED IFR CEILINGS NEAR THE EASTERN SLOPES AND EASTERN PLAINS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
RATHER REPETITIVE YET SOMEWHAT ACTIVE WEATHER PATTERN TO CONTINUE
WITH UPPER LEVEL HIGH PRESSURE LINGERING OVER NW OLD MEXICO THROUGH
THE NEXT SEVERAL DAYS. TEMPERATURES WILL GENERALLY REMAIN NEAR TO
JUST ABOVE NORMAL WITH SOME BELOW NORMAL READINGS IN NORTHEASTERN
SECTIONS WHERE MORE WIDESPREAD CLOUDS/PRECIP WILL COOL THINGS MORE.
LIGHT WIND REGIME WILL ALSO REMAIN INTACT THROUGH NEXT SEVERAL DAYS
WITH CONCERNS FOR STRONG GUSTS FROM STORM OUTFLOWS AND STRONG
EASTERLY WINDS THROUGH CENTRAL GAPS/VALLEYS/CANYONS ON THURSDAY AND
FRIDAY NIGHTS.

WITHOUT A SUBSTANTIAL LOW LEVEL MOISTURE SURGE/INTRUSION AS SEEN
OVER THE PAST SEVERAL NIGHTS...THUNDERSTORM ACTIVITY IS EXPECTED TO
BE CONFINED SLIGHTLY EASTWARD TODAY. BEST CHANCES TODAY WILL BE
ALONG EASTERN SLOPES OF THE SANGRE DE CRISTOS AND INTO THE
NORTHEASTERN PLAINS...WITH LESS COVERAGE OF ISOLATED STORMS INTO THE
EAST CENTRAL PLAINS. ALTHOUGH STORMS ARE EXPECTED TO BE OF A WETTER
VARIETY...DRY LIGHTNING STRIKES WILL CONTINUE TO BE A CONCERN MOST
NOTABLY ALONG WESTERN FRINGE OF PRECIPITATION IN THE EASTERN SLOPES
OF THE SANGRES.

TONIGHT A SUBSTANTIAL SURGE OF LOW LEVEL MOISTURE WILL ROAR WESTWARD
AS STORMS PUSH OUT OF EXTREME EASTERN NM AND INTO WEST TX. MOISTURE
WILL MAKE IT TOWARD THE CONTINENTAL DIVIDE AND THUS STORMS WILL
ENSUE ALONG AND EAST OF THE DIVIDE ON FRIDAY. ANOTHER MOISTURE
PUSH...THIS ONE SEEMINGLY WEAKER...WILL COMMENCE FRIDAY NIGHT WITH
ISOLATED TO SCATTERED STORMS OCCURRING SATURDAY AFTERNOON ALONG AND
EAST OF THE CONTINENTAL DIVIDE. LOOK FOR SIMILAR ACTIVITY TO FOLLOW
SUNDAY AND LIKELY INTO MONDAY AS THIS PATTERN CONTINUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  94  53  94  56 /   0   0   5   0
GALLUP..........................  90  43  92  46 /   0   0   5   0
GRANTS..........................  92  47  91  48 /   0   0  20  10
GLENWOOD........................  98  57  96  56 /   0   0   5  10
CHAMA...........................  83  40  81  41 /   0   5  30  10
LOS ALAMOS......................  86  59  82  55 /   5  20  30  30
RED RIVER.......................  77  39  70  40 /  30  30  50  20
TAOS............................  89  48  85  48 /  10  20  40  20
SANTA FE........................  91  57  85  55 /   5  30  40  40
SANTA FE AIRPORT................  94  59  88  58 /   5  30  30  30
ESPANOLA........................  96  56  92  56 /   5  20  20  30
ALBUQUERQUE HEIGHTS.............  95  67  92  66 /   5  10  20  30
ALBUQUERQUE VALLEY..............  97  64  94  64 /   0  10  10  30
ALBUQUERQUE FOOTHILLS...........  92  62  89  62 /   5  10  20  30
ALBUQUERQUE WEST MESA...........  98  62  92  63 /   0  10  20  30
SOCORRO.........................  97  60  95  62 /   0   0  10  30
SANDIA PARK/CEDAR CREST.........  88  51  81  48 /  10  30  20  30
MORIARTY/ESTANCIA...............  90  55  87  54 /  20  30  20  30
CARRIZOZO.......................  97  60  94  61 /   5  10  10  30
RUIDOSO.........................  89  54  83  52 /  10  20  20  30
RATON...........................  86  51  82  51 /  40  40  20  20
LAS VEGAS.......................  84  51  80  53 /  40  30  30  40
ROY.............................  83  57  82  57 /  20  30  20  20
CLAYTON.........................  84  60  85  60 /  20  30  20  20
SANTA ROSA......................  93  60  90  60 /  20  30  20  30
TUCUMCARI.......................  95  63  91  63 /  20  30  20  30
FORT SUMNER.....................  98  66  91  66 /  20  30  10  30
CLOVIS..........................  93  64  89  65 /  20  40  20  30
PORTALES........................  95  65  91  64 /  20  40  20  30
ROSWELL......................... 100  69  94  67 /  20  30  10  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

01/52
Hazardous weather outlook, Jun 19, 5:37 AM MDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 AM MDT THU JUN 19 2008

NMZ001>004-008>011-014>017-026-201145-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
537 AM MDT THU JUN 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM NORTH CENTRAL
TO CENTRAL TO WESTERN NEW MEXICO FRIDAY THROUGH SUNDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FRIDAY THROUGH SUNDAY FOR NORTH
CENTRAL...CENTRAL..AND WESTERN NEW MEXICO.

NMZ005>007-012-013-018>021-201145-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
537 AM MDT THU JUN 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN NORTHEAST NEW
MEXICO...ESPECIALLY IN UNION...HARDING...COLFAX AND QUAY COUNTIES.
THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS IN EXCESS OF
60 MPH AND DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED DURING THIS PERIOD.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
COLFAX...UNION...HARDING AND QUAY COUNTIES.

01

In the hours before

Local storm report, Jun 19, 10:42 AM MDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1042 AM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             7 W HOUSE               34.65N 104.03W
06/18/2008  E1.00 INCH       QUAY               NM   TRAINED SPOTTER

&&

GUYER
Special weather statement, Jun 19, 12:16 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1216 PM MDT THU JUN 19 2008

NMZ005-191845-
NORTHEAST HIGHLANDS-
1216 PM MDT THU JUN 19 2008

...STRONG THUNDERSTORM MOVING OVER NORTH CENTRAL COLFAX COUNTY...

AT 1215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 13 MILES NORTHWEST OF RATON
CREWS AIRPORT. MOVEMENT WAS SOUTHEAST AT 14 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RATON CREWS AIRPORT.

GUYER
Local storm report, Jun 19, 1:16 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
116 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             RATON                   36.89N 104.44W
06/19/2008  M0.00 INCH       COLFAX             NM   PUBLIC

            NICKEL SIZE HAIL REPORTED AT WELCOME CENTER

&&

GUYER
Local storm report, Jun 19, 1:18 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
118 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     HAIL             RATON                   36.89N 104.44W
06/19/2008  M1.00 INCH       COLFAX             NM   EMERGENCY MNGR

&&

GUYER
Special weather statement, Jun 19, 1:37 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
137 PM MDT THU JUN 19 2008

NMZ005-011-192000-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-NORTHEAST HIGHLANDS-
137 PM MDT THU JUN 19 2008

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR NORTHEASTERN NEW MEXICO....STRONG THUNDERSTORM
MOVING OVER LAS VEGAS...

AT 135 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR LAS VEGAS. MOVEMENT WAS
EAST AT 18 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAS VEGAS...MONTEZUMA...
ROMEROVILLE...SAN ANTONIO AND SAN AUGUSTIN.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

GUYER
Local storm report, Jun 19, 2:01 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     HAIL             LAS VEGAS               35.60N 105.22W
06/19/2008  E0.75 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN LAS VEGAS

&&

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:59 PM MDTSevere Thunderstorm WarningABQColfax, Union61 min
Jun 18, 8:34 PM MDTSevere Thunderstorm WarningABQUnion56 min
Jun 19, 1:12 PM MDTSevere Thunderstorm WarningABQColfax48 min
Jun 19, 1:40 PM MDTSevere Thunderstorm WarningABQSan Miguel50 min
Jun 19, 2:00 PM MDTSevere Thunderstorm WarningABQColfax45 min
Jun 19, 2:30 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel60 min
Jun 19, 2:41 PM MDTSevere Thunderstorm WarningABQColfax, Union64 min
Jun 19, 2:44 PM MDTSevere Thunderstorm WarningABQColfax46 min
Jun 19, 2:55 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Torrance65 min
Jun 19, 3:03 PM MDTTornado WarningABQGuadalupe, San Miguel42 min
Jun 19, 3:40 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union53 min
Jun 19, 3:44 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel34 min
Jun 19, 3:53 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Lincoln, Torrance67 min
Jun 19, 4:11 PM MDTTornado WarningABQUnion49 min
Jun 19, 4:24 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union51 min
Jun 19, 5:01 PM MDTTornado WarningABQUnion44 min
Jun 19, 5:06 PM MDTSevere Thunderstorm WarningABQGuadalupe54 min
Jun 19, 5:29 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel, Union23 min
Jun 19, 5:42 PM MDTSevere Thunderstorm WarningABQUnion63 min
Jun 19, 5:48 PM MDTSevere Thunderstorm WarningABQRoosevelt57 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.